i have been on patches for 6 days now and still feel nauseous
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicotine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 May 2010
... night and the side effects of quetiapine were ten times worse and when i took it of the side effects passed. Was this just a coinsidence nurses ...
2 answers • 30 Sep 2011
... only just started using them.(stage 1).it is very painful and stops me in my tracks
4 answers • 10 Aug 2012
its like i cant stay still when i try to go to bed i toss and turn legs go crazy on me. even tried taking patch off before bed, but still didnt work. ...
1 answer • 14 Apr 2013
Is abdominal gas a side effect of nicotine patch use of is it a natural happening from nicotine withdraweral
0 answers • 22 Mar 2015